# SDR GLBA2002001

- Difficulty date: January 3, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 14,080 hours, 19,084 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B216014019
- Condition: Failed
- Location: Lt Engine
- Part time: 13,448 hours, 40,346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LOW FUEL PRESSURE LIGHT ILLUMINATED.  REPLACED FUEL PUMP, OPS CHECKED SYSTEM SATISFACTORY.
